Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Algebraic and geometric convergence of discrete representations into $\mathrm{PSL}_2\mathbb{C}$

Ian Biringer and Juan Souto

Geometry & Topology 14 (2010) 2431–2477
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math.GT/0405568
2 J W Anderson, R D Canary, Algebraic limits of Kleinian groups which rearrange the pages of a book, Invent. Math. 126 (1996) 205 MR1411128
3 J W Anderson, R D Canary, Cores of hyperbolic 3–manifolds and limits of Kleinian groups, Amer. J. Math. 118 (1996) 745 MR1400058
4 J W Anderson, R D Canary, Cores of hyperbolic 3–manifolds and limits of Kleinian groups. II, J. London Math. Soc. (2) 61 (2000) 489 MR1760675
5 J W Anderson, R D Canary, M Culler, P B Shalen, Free Kleinian groups and volumes of hyperbolic 3–manifolds, J. Differential Geom. 43 (1996) 738 MR1412683
6 R Benedetti, C Petronio, Lectures on hyperbolic geometry, , Springer (1992) MR1219310
7 M Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988) 143 MR932860
8 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. (2) 124 (1986) 71 MR847953
9 F Bonahon, J P Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988) 255 MR931188
10 J F Brock, Continuity of Thurston’s length function, Geom. Funct. Anal. 10 (2000) 741 MR1791139
11 J F Brock, Iteration of mapping classes and limits of hyperbolic 3–manifolds, Invent. Math. 143 (2001) 523 MR1817644
12 J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Math. 192 (2004) 33 MR2079598
13 J F Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups  II : the ending lamination conjecture, to appear in Ann. of Math. (2) arXiv:math.GT/0412006
14 J F Brock, J Souto, Algebraic limits of geometrically finite manifolds are tame, Geom. Funct. Anal. 16 (2006) 1 MR2221251
15 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
16 R D Canary, The Poincaré metric and a conformal version of a theorem of Thurston, Duke Math. J. 64 (1991) 349 MR1136380
17 R D Canary, Ends of hyperbolic 3–manifolds, J. Amer. Math. Soc. 6 (1993) 1 MR1166330
18 R D Canary, A covering theorem for hyperbolic 3–manifolds and its applications, Topology 35 (1996) 751 MR1396777
19 T D Comar, Hyperbolic Dehn surgery and convergence of Kleinian groups, PhD thesis, University of Michigan (1996)
20 R Evans, Weakly type-preserving sequences and strong convergence, Geom. Dedicata 108 (2004) 71 MR2112665
21 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
22 T Jørgensen, On cyclic groups of Möbius transformations, Math. Scand. 33 (1973) MR0348103
23 T Jørgensen, On discrete groups of Möbius transformations, Amer. J. Math. 98 (1976) 739 MR0427627
24 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
25 S P Kerckhoff, W P Thurston, Noncontinuity of the action of the modular group at Bers’ boundary of Teichmüller space, Invent. Math. 100 (1990) 25 MR1037141
26 G Kleineidam, J Souto, Algebraic convergence of function groups, Comment. Math. Helv. 77 (2002) 244 MR1915041
27 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. (2) 99 (1974) 383 MR0349992
28 K Matsuzaki, M Taniguchi, Hyperbolic manifolds and Kleinian groups, , Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1998) MR1638795
29 C T McMullen, Cusps are dense, Ann. of Math. (2) 133 (1991) 217 MR1087348
30 C T McMullen, Renormalization and 3–manifolds which fiber over the circle, 142, Princeton Univ. Press (1996) MR1401347
31 C T McMullen, Hausdorff dimension and conformal dynamics. I. Strong convergence of Kleinian groups, J. Differential Geom. 51 (1999) 471 MR1726737
32 Y Minsky, The classification of Kleinian surface groups. I. Models and bounds, Ann. of Math. (2) 171 (2010) 1 MR2630036
33 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures.  I, Ann. of Math. (2) 120 (1984) 401 MR769158
34 H Namazi, J Souto, Heegaard splittings and pseudo-Anosov maps, Geom. Funct. Anal. 19 (2009) 1195 MR2570321
35 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
36 J P Otal, Thurston’s hyperbolization of Haken manifolds, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)" (editors C C Hsiung, S T Yau), Int. Press (1998) 77 MR1677888
37 F Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988) 53 MR958589
38 W P Thurston, Hyperbolic structures on 3–manifolds II : Surface groups and 3–manifolds which fiber over the circle arXiv:math.GT/9801045
39 W P Thurston, Hyperbolic structures on 3–manifolds. I. Deformation of acylindrical manifolds, Ann. of Math. (2) 124 (1986) 203 MR855294